# SDR SWAA2022092843781

- Difficulty date: August 19, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192F HAS DELAMINATION AT SCREW HOLE AND CHAFING AT MARKED SCREW HOLES FWD AND AFT ENDS OF PNL. 9-26 / [01] PREPARED FOR REPAIR PANEL192 F ;AS PER B737 SRM 51-70-06-2R-9;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED PANEL 192F ;AS PERB 737 SRM 51-70-06-2R-9 ;MATERIAL USED P.O.1780556 AND P.O. 1690463;[04] VERIFIED STEP 3. OK TO APPLY TOP COAT.;[05] PAINTED REPAIR AREA ON PANEL 192F PER AMM 51-21-73-370-803.;[06] REPAIRED PANEL 192F PER SRM 51-70-06-2R-9.;[07] VERIFIED STEPS 5 AND 6.
